# SDR 95UAL900278

- Difficulty date: November 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380UA
- Make and model: Boeing 737322
- Aircraft serial: 24655
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Power Cable
- Condition: Failed
- Location: Cabin
- Stage of operation: NR
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHTING INOP FROM ROW 12 TO 15.  REPLACED POWER CABLE, CHECKS OK.
